Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
Health Store Pharmacy Healthcare Services My Meds
Description
Directions
Ingredients
Warnings
Additional Info
Benylin For Children All In One Cold & Fever Nighttime Syrup is a complete product that combines trusted Benylin ingredients in a great tasting apple flavour. Relieve your kids’ cold & flu symptoms with 1 simple solution to help them get the rest they need.

Effective relief of:
•Fever
•Runny Nose
•Dry Cough
•Sneezing
•Sore Throat Pain
•Aches & Pains

Medicinal Ingredients, each 5 ml (1 teaspoon) contains:
Cough Supressant: Dextromethorphan Hydrobromide 5mg (controls dry cough)
Analgesic: Acetaminophen 160mg (effective relief of fever and sore throat pain)
Antihistamine: Diphenhydramine Hydrochloride 6.25mg (relieves runny nose and sneezing)

Non-Medicinal Ingredients (alphabetical):
Carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, D&C yellow no. 10, FD&C blue no. 1, flavour, glycerin, polysorbate 60, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum.

KEEP OUT OF REACH OF CHILDREN.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical, even if you do not notice any signs or symptoms.

Other Information: Read and retain the complete carton prior to use and follow all label instructions. Do not use if carton is open or if bottle neck band is missing or broken. Child resistant package. Store at 15 to 30°C. Protect from light

Do not use with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist if your child is allergic to any of the ingredients this product in children under 6 years of age with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug with any other product containing diphenhydramine, even one used on the skin.

Ask a doctor or pharmacist before use if your child has been told their body breaks down drugs slowly or takes any other medication including warfarin, sedatives or tranquilizers, has liver or kidney disease, glaucoma, difficulty in urination, asthma, chronic lung disease.

When using this product marked drowsiness or excitability may occur. Sedatives and tranquilizers may increase drowsiness do not use when child is engaged in activities requiring mental alertness. Stop use and ask a doctor if symptoms last for more than 5 days, fever lasts for more than 3 days, sore throat pain lasts for more than 2 days, if new symptoms occur or symptoms worsen, or are accompanied by a high fever (>38­ C), or the production of thick yellow/green phlegm. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.


Children ages 6 to under 12 years: SHAKE WELL BEFORE USE. For accurate dosing, follow instructions carefully. Remove cap and squeeze dose into dosing cup. Use only the measuring cup provided. Give 10 mL (2 tsp.) every 4-6 hours, as needed. Do not give more than 5 doses in 24 hours.

Benylin Children All-in-One Cold & Fever Night syrup contains Diphenhydramine, a first-generation antihistamine mainly used to treat allergies. It can also be used for insomnia, symptoms of the common cold, tremor in parkinsonism, and nausea.
Maximal effect is typically around two hours after a dose, and effects can last for up to seven hours.
Common side effects include sleepiness, poor coordination and an upset stomach. Its use is not recommended in young children or the elderly. There is no clear risk of harm when used during pregnancy;
but because of it's marked sedative effects, diphenhydramine is reserved for cases of significant pruritus. Use during breastfeeding is not recommended as it is excreted in breast milk.

Adverse effects
The most prominent side effect is sedation. A typical dose creates driving impairment equivalent to a blood-alcohol level of 0.10, which is higher than the 0.08 limit of most drunk-driving laws.

First-generation antihistamines can also cause:
• Dry mouth and dry eyes
• Constipation
• Memory loss, problems with concentration and confusion
• Urinary problems
In some people, this medication can cause a sudden drop in blood pressure leading to dizziness, especially when rising from a chair or bed. People with a history of heart disease, heart failure or glaucoma should use first-generation antihistamines with extreme caution.

Diphenhydramine is a potent anticholinergic agent. This activity is responsible for the side effects of dry mouth and throat, increased heart rate, pupil dilation, urinary retention, constipation, and, at high doses, hallucinations or delirium. Other side effects include motor impairment (ataxia), flushed skin, blurred vision at nearpoint owing to lack of accommodation (cycloplegia), abnormal sensitivity to bright light (photophobia), sedation, difficulty concentrating, short-term memory loss, visual disturbances, irregular breathing, dizziness, irritability, itchy skin, confusion, increased body temperature (in general, in the hands and/or feet), temporary erectile dysfunction, and excitability, and although it can be used to treat nausea, higher doses may cause vomiting. Diphenhydramine in overdose may occasionally result in QT prolongation.

Some individuals experience an allergic reaction to diphenhydramine in the form of hives.

Conditions such as restlessness or akathisia can worsen from increased levels of diphenhydramine, especially with recreational dosages. Normal doses of diphenhydramine, like other first generation antihistamines, can also make symptoms of restless legs syndrome worse. As diphenhydramine is extensively metabolized by the liver, caution should be exercised when giving the drug to individuals with hepatic impairment.

Anticholinergic use later in life is associated with an increased risk for cognitive decline and dementia among older people.

Similar Products